Bases in some additive groups and the Erdo″s-Turán conjecture

Labib Haddad, C. Helou

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

We show that the analogue of the Erdos-Turán conjecture, for the number of representations by a basis of order two of an additive semi-group, does not hold in a variety of additive groups derived from those of certain fields. This is done by explicitly constructing some bases for which we estimate the maximal number of representations of the elements of the group as a sum of two elements from the given basis.

Original languageEnglish (US)
Pages (from-to)147-153
Number of pages7
JournalJournal of Combinatorial Theory. Series A
Volume108
Issue number1
DOIs
StatePublished - Oct 1 2004

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Bases in some additive groups and the Erdo″s-Turán conjecture'. Together they form a unique fingerprint.

  • Cite this